# SDR FDEA201602160604

- Difficulty date: February 16, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N976FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- Aircraft time: 61,148 hours, 22,603 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 35043
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REWORK OF SNRM N00080 W/O 65679.  MAIN CABIN COURIER SEAT TRACK CORRODED, RBL 13.95".  REWORK DUE TO NO SDR ISSUED.  NO REPAIR CLASSIFICATION SELECTED, BLOCK 17, SDR ISSUED, NR 16-0604.  REPAIR CLASSIFIED AS MAJOR IAW GMM 11-0-2700.
